# SDR UALA2009051301346

- Difficulty date: May 12, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 31,846 hours, 8,354 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT.  REPLACED BAD SEALS ON LUBE SCAVENGE OIL PUMP.  REPLACED NR 2 ENG STARTER DRIVE OIL SEAL. REPLACED IDG DRIVE OIL SEAL. REPLACED HELICOIL INSERT. REINSTALLED LUBE SCAV PUMP. PERFORMED OPS AND LEAK CHECK. NO DEFECTS NOTED. ACCOMPLISHED TEST 13. FOUND WITHIN LIMITS, SYSTEM NORMAL.
